# SDR DL72W960302

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXPERIENCED EXTREMELY LOUD NOISE FROM FWD ENTRY DOOR.  ACFT RTN TO BLK AT 1331.  FOUND L1 DOOR LOWER HINGE FLAPPER SEAL OUT OF POSITION.  CYCLE DOOR, SEAL POSITION NORMAL.
